# SDR RAIA00410005

- Difficulty date: October 12, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 16,485 hours, 18,610 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Ahrs
- Part number: 7003360948
- Part serial: 95123372
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 15,500 hours, 16,866 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SLT - NR 1 ATTITUDE FAIL AT APPROX 52 KTS DURING TAKEOFF.  MAINTENANCE REMOVED AND REPLACED NR 1 AHRS COMPUTER.
